Vampire News

By Anonymous - 30/11/2016 01:48

Today, I discovered that when my doctor said my new medication "may cause sensitivity to sunlight" what he meant was "sit in total darkness during the day or your skin will feel like its burning off." FML
I agree, your life sucks 10 274
You deserved it 561

Add a comment

You must be logged in to be able to post comments!

Top comments

mariri9206 32

I hate to break this to you but I think your doctor may have turned you into a vampire.

The medication just made you a vampire. I'm sorry OP, hope you don't have to take the medication for way too long. Edit: I see the person above me just beat me to it

Comments

mariri9206 32

I hate to break this to you but I think your doctor may have turned you into a vampire.

The medication just made you a vampire. I'm sorry OP, hope you don't have to take the medication for way too long. Edit: I see the person above me just beat me to it

I could only wish I had such a good excuse to not go outside.

Some people are more severely affected by medications. Go back and ask if there is an alternative.

Good 'ol vampire pills.

You'd have no problem living here then, the dark winter clouds fill the sky every day.

Sunscreen, sunglasses, and a hat with a bill. Sun Care 101. Those should reduce your reaction and be enough for regular come-and-go events, but if you find it's still severe, go back to your doctor. But don't try to spend an hour or more outdoors if you can help it.

Try to cover as much as you can, and get another appointment with your doctor ASAP

I'm allergic to the sun. I feel your pain. It's not fun to live like this.

This happened to me when I was on Doxycycline. I couldn't even stand indirect light. Sitting in a car felt like my skin was on fire. I took it for one summer and I was miserable.